Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Thyroid, missed abortion, no fetal heartbeat, spotting

Hi....i had a missed abortion in the 7th week of my pregnancy in January this year due to no heart beat. The probable reason for this was that I was suffering from thyroid which was noticed when first blood tests were done after i came to know that i was pregnant. I had my first periods in March after the abortion which were normal. And now the date for my second periods was 28th March, i got light spotting on 25th March late night and since then it is not bleeding with flow but its just minute bleeding....What is the possible reason for this?
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  271
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Oncologist, Surgical 's  Response
I am sorry for your loss and the problems you are describing can be explained because of your thyroid problem. What is your latest thyroid profile and are you on medications for your thyroid problems? Hypothyroidism can lead to irregular menses, in form of either excessive bleeding or reduced amount of bleeding. Still to be on the safer side, you should consult your gynecologist and let her examine your once.
Get well soon.
Answered: Wed, 23 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor